# SDR DALA2021040802067

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 76,347 hours, 10,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3306 EMERGENCY EXIT SIGNS INOPERATIVE LOC 603. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM A330-300 TASK 33-51, ALL EMERGENCY LIGHTS WORKING OK. (1775265)
